# SDR USAASB01274

- Difficulty date: September 30, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

ALB - FLT 977 - ON CLIMB-OUT FROM ALB, EN ROUTE TO PHL, CREW COULD NOT GET THE LANDING GEAR LEVER TO THE UP POSITION.  QUICK REFERENCE HANDBOOK PROCEDURES WERE ACCOMPLISHED AND PULLING OVERRIDE TRIGGER BROUGHT THE GEAR UP.  HOWEVER, WHEN THRUST LEVERS MOVED FORWARD OF THE VERTICAL POSITION AND THE FLAPS RETRACTED, THE TAKEOFF WARNING HORN SOUNDED CONTINUOUSLY.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT ALB FOR FLYBY AND LANDING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AIRSAFETY SENSOR OUT OF LIMITS WITH TARGET.  ADJUSTED SENSOR PER MM.  OPS CHECK GOOD.  (M)
